# SDR CHQA20140318089

- Difficulty date: March 18, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N976RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145322
- Aircraft time: 33,549 hours, 31,129 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,711 hours, 27,105 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX675738
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 4,709 hours, 4,509 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT, THEY RECEIVED A HYD SYS 2 FAIL MESSAGE.  DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE HYD SYS 2 ENGINE DRIVEN PUMP.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
